# SDR FDEA201209233414

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 58,033 hours, 22,620 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB09331
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT WING, XOR 345 OTBD ROLL/MIDDLE BOLT HOLE SHOWING CRACK INDICATION. REAMED HOLE WITH CRACK INDICATION TO .325 REF SRM 51-21-01, VOL II  PERFORMED HFEC OPEN HOLES INSPECTION IAW NDT SPM 93K0393, NO INDICATION FOUND.   PERFORMED FINAL LEAK CHECK IAW MM 28-00-00-2.  NO LEAKS NOTED.
